Skip to main content
×
Home
    • Aa
    • Aa
  • Get access
    Check if you have access via personal or institutional login
  • Cited by 1
  • Cited by
    This article has been cited by the following publications. This list is generated based on data provided by CrossRef.

    Shail, R. 1980. On Integral Representations for Lamé and Other Special Functions. SIAM Journal on Mathematical Analysis, Vol. 11, Issue. 4, p. 702.


    ×
  • Mathematical Proceedings of the Cambridge Philosophical Society, Volume 62, Issue 3
  • July 1966, pp. 441-452

The expansion of Lamé functions into series of associated Legendre functions of the second kind

  • B. D. Sleeman (a1)
  • DOI: http://dx.doi.org/10.1017/S0305004100040032
  • Published online: 24 October 2008
Abstract

Introduction. In this paper, a study is made of the solutions of Lamé's differential equation as series of associated Legendre functions. The particular feature studied is the representation of the second solution corresponding to the case when the first solution is a Lamé polynomial.

Copyright
Linked references
Hide All

This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.

(5)F. M. Arscott Integral equations and relations for Lame functions. Quart. J. Math. Oxford Ser.2, 15 (1964), 103115.

(8)F. W. Schäfke Einführung in der Theorie der speziellen Functionen der Mathematischen Physih (Springer, 1963).

Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Mathematical Proceedings of the Cambridge Philosophical Society
  • ISSN: 0305-0041
  • EISSN: 1469-8064
  • URL: /core/journals/mathematical-proceedings-of-the-cambridge-philosophical-society
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×